American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[2] Pallavi Dani and Anne Thomas. Divergence in right-angled Coxeter groups. Trans. Amer. Math. Soc. 367 (2015) 3549-3577.
Abstract, references, and article information   
View Article: PDF

[3] Cesar Ceballos and Vincent Pilaud. Denominator vectors and compatibility degrees in cluster algebras of finite type. Trans. Amer. Math. Soc. 367 (2015) 1421-1439.
Abstract, references, and article information   
View Article: PDF

[4] J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle. Cohomology of Coxeter arrangements and Solomon's descent algebra. Trans. Amer. Math. Soc. 366 (2014) 5379-5407.
Abstract, references, and article information   
View Article: PDF

[5] B. Monson, Daniel Pellicer and Gordon Williams. Mixing and monodromy of abstract polytopes. Trans. Amer. Math. Soc. 366 (2014) 2651-2681.
Abstract, references, and article information   
View Article: PDF

[6] Drew Armstrong, Christian Stump and Hugh Thomas. A uniform bijection between nonnesting and noncrossing partitions. Trans. Amer. Math. Soc. 365 (2013) 4121-4151.
Abstract, references, and article information   
View Article: PDF

[7] Victor Reiner and Yuval Roichman. Diameter of graphs of reduced words and galleries. Trans. Amer. Math. Soc. 365 (2013) 2779-2802.
Abstract, references, and article information   
View Article: PDF

[8] Tathagata Basak. On Coxeter diagrams of complex reflection groups. Trans. Amer. Math. Soc. 364 (2012) 4909-4936.
Abstract, references, and article information   
View Article: PDF

[9] M. Cuntz and I. Heckenberger. Finite Weyl groupoids of rank three. Trans. Amer. Math. Soc. 364 (2012) 1369-1393. MR 2869179.
Abstract, references, and article information   
View Article: PDF

[10] M. J. Dyer and G. I. Lehrer. Reflection subgroups of finite and affine Weyl groups. Trans. Amer. Math. Soc. 363 (2011) 5971-6005. MR 2817417.
Abstract, references, and article information   
View Article: PDF

[11] Nathan Reading and David E. Speyer. Sortable elements in infinite Coxeter groups. Trans. Amer. Math. Soc. 363 (2011) 699-761. MR 2728584.
Abstract, references, and article information
View Article: PDF

[12] Richard Scott. Rationality and reciprocity for the greedy normal form of a Coxeter group. Trans. Amer. Math. Soc. 363 (2011) 385-415. MR 2719687.
Abstract, references, and article information   
View Article: PDF

[13] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF

[14] Anna Felikson and Pavel Tumarkin. Reflection subgroups of Coxeter groups. Trans. Amer. Math. Soc. 362 (2010) 847-858. MR 2551508.
Abstract, references, and article information   
View Article: PDF

[15] Arkady Berenstein and Yurii Burman. Quasiharmonic polynomials for Coxeter groups and representations of Cherednik algebras. Trans. Amer. Math. Soc. 362 (2010) 229-260. MR 2550150.
Abstract, references, and article information   
View Article: PDF

[16] Benjamin Klopsch and Christopher Voll. Igusa-type functions associated to finite formed spaces and their functional equations. Trans. Amer. Math. Soc. 361 (2009) 4405-4436. MR 2500892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Francesco Brenti. Parabolic Kazhdan-Lusztig polynomials for Hermitian symmetric pairs. Trans. Amer. Math. Soc. 361 (2009) 1703-1729. MR 2465813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter Fiebig. The combinatorics of Coxeter categories. Trans. Amer. Math. Soc. 360 (2008) 4211-4233. MR 2395170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thomas Brady and Colum Watt. Non-crossing partition lattices in finite real reflection groups. Trans. Amer. Math. Soc. 360 (2008) 1983-2005. MR 2366971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Julia Hartmann and Anne V. Shepler. Jacobians of reflection groups. Trans. Amer. Math. Soc. 360 (2008) 123-133. MR 2341996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nathan Reading. Clusters, Coxeter-sortable elements and noncrossing partitions. Trans. Amer. Math. Soc. 359 (2007) 5931-5958. MR 2336311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] M. Mihalik. The even isomorphism theorem for Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 4297-4324. MR 2309186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ralf Gramlich, Georg W. Hofmann and Karl-Hermann Neeb. Semi-edges, reflections and Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 3647-3668. MR 2302510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Axel Hultman. The combinatorics of twisted involutions in Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 2787-2798. MR 2286056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Patrick Bahls. Automorphisms of Coxeter groups. Trans. Amer. Math. Soc. 358 (2006) 1781-1796. MR 2186996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. Caldero, F. Chapoton and R. Schiffler. Quivers with relations arising from clusters $(A_n$ case). Trans. Amer. Math. Soc. 358 (2006) 1347-1364. MR 2187656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christos A. Athanasiadis. On a refinement of the generalized Catalan numbers for Weyl groups. Trans. Amer. Math. Soc. 357 (2005) 179-196. MR 2098091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marcelo Aguiar, Nantel Bergeron and Kathryn Nyman. The peak algebra and the descent algebras of types B and D. Trans. Amer. Math. Soc. 356 (2004) 2781-2824. MR 2052597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ruth Charney. The Deligne complex for the four-strand braid group. Trans. Amer. Math. Soc. 356 (2004) 3881-3897. MR 2058510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2